# SDR SIMA20160312003

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 32,919 hours, 28,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER PS 1 INSPECTION FOUND EXTERNAL EMER LIGHT INOPERATIVE.  REPLACE BATTERY & CHARGER IAW 33-50-04.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 15742.
